MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW CATH PKGD: BERMAN 7 FR 110CM; CATHETER, FLOW DIRECTED

ARROW INTERNATIONAL LLC ARROW CATH PKGD: BERMAN 7 FR 110CM; CATHETER, FLOW DIRECTED
Catalog Number AI-07137
Medical Device Problem Code Inflation Problem (1310)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/09/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Qn# (b)(4).
 
Event or Problem Description
It was reported "it was reported that the balloon did not inflate after the catheter was inserted into the patient.Therefore, the catheter was removed and replaced with a new one.The removed balloon did not inflate outside the body.After that, the procedure was completed".The location of the second catheter is reported from the customer as "unknown".The patient's current condition is reported as "fine".
 
Additional Manufacturer Narrative
(b)(4).The reported complaint that the "balloon did not inflate after the catheter was inserted into the patient" is not able to be confirmed.The product was not returned for investigation.Based on a review of the device history record (dhr), the product met specification upon release.The root cause of the complaint is undetermined.No further action required at this time.The reported complaint will be monitored for any developing trends.
 
Event or Problem Description

Brand Name
ARROW CATH PKGD: BERMAN 7 FR 110CM
Common Device Name
CATHETER, FLOW DIRECTED
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL INC.
16 elizabeth drive
chelmsford MA 01824
Manufacturer Contact
sachin sony
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key22730152
Report Number3010532612-2025-00717
Device Sequence Number21074714
Product Code DYG
UDI-Device Identifier00801902002297
UDI-Public(01)00801902002297(11)250109(17)260630(10)16F25A0016(21)
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K892530
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date06/30/2026
Device Catalogue NumberAI-07137
Device Lot Number16F25A0016
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/10/2025
Supplement Date Received by Manufacturer08/29/2025
Initial Report FDA Received Date08/06/2025
Supplement Report FDA Received Date09/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/09/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
N/A.; N/A.
Patient SexUnknown